教師資料查詢 | 類別: 期刊論文 | 教師: 周子聰 Zicong Zhou (瀏覽個人網頁)

標題:Statistical properties of one-dimensional binary sequences with power-law power spectrum
學年100
學期1
出版(發表)日期2011/09/01
作品名稱Statistical properties of one-dimensional binary sequences with power-law power spectrum
作品名稱(其他語言)
著者Gong, Longyan; Zhou, Zicong; Tong, Peiqing; Zhao, Shengmei
單位淡江大學物理學系
出版者Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數Physica A: Statistical Mechanics and its Applications 390(17), pp.2977–2986
摘要By the Fourier filtering method, we generate one-dimensional binary sequences from coarse-grained continuous sequences with preset exponents α0. Using the spectrum analysis, we find that the corresponding binary sequences have pure 1/fα power spectrum and spectrum exponents α∈[0.0,2.0], where f is the frequency. We evaluate numerically the relation between α and α0. Using the autocorrelation function analysis, the detrended fluctuation analysis, the duration time analysis and the entropy analysis, we investigate extensively the statistical properties of such binary sequences. We find that the statistical properties are basically different for α<1 and α>1, and binary sequences become more and more ordered as α increases.
關鍵字Power-law power spectrum; Binary sequences; Time series analysis
語言英文
ISSN0378-4371
期刊性質國外
收錄於
產學合作
通訊作者Gong, Longyan
審稿制度
國別荷蘭
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!